Hi. I started on Topamax 15 mg a month ago, and now a week ago upped the dosage to 125 mg. (have gradually upped it every week. Sorry for my english, im not english). I have not experienced any weight loss at all, until this week. I have lost about 1,5 kg and lost a lot of apetite suddenly. I startet on topamax because of my binge eating and a bit of overweight. I guess im about 15-20 kg overweight, but the biggest problem is my no control over food. And i feel that the medicine has given my control back. I just hope my weight can go down as well. How did you loose weight, and did you loose wight eating less or did it just drop it self with the pill, and what was the dosage?
I was prescribed Topamax for migraines. It just so happened that it also caused me to lose weight. I weighed 250 lbs about 113.34 kg, after taking the medication I now weigh 163 lbs about 73.94 kg. I wish that I would have known about the weight loss. I have lost 34.8% of my weight in less than 3 months. It made me have less vitamin and mineral in my body than I needed. Please reconsider your approach to weight loss.
I started Topamax back in the beginning of May for my migraines and for my late night eating. I was 195 pounds when I started. I think for the first month I was only at 50 mg and I think i only lost 5 lbs. Now I'm up to be 200 mg and it's been 3 months and I have lost 20 pounds! I take it every night before bed time and it almost takes away my night time binge cravings. For me it has basically taken away my migraines and also my appetite as well. It wasn't until this month that I really could feel a difference that I'm never hungry and only eat one time a day and eat a small meal because that's all I can really handle. I also did start walking 3 miles per night every single day during the first month that I started taking the topamax..now I am currently starting to walk again a few miles so I can lose a another 10-15 lbs haha. But once I stopped walking after that first month, I didn't do anything different really, I still ate fast food... (just not as much because I wasn't as hungry) I still drank soda..(not as much because this medication makes it taste flat so I drink tons of water) so really it has a lot to do with the pill itself I think... Maybe not..I don't really know.lol
I'm beyond grateful for this medication, I feel so much better about myself now.
Best of luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2012 • 7 answers
Posted 11 Sep 2015 • 3 answers
Posted 22 Dec 2015 • 1 answer
Posted 13 Apr 2016 • 0 answers
Posted 30 Jul 2016 • 2 answers